Toggle Main Menu Toggle Search

Open Access padlockePrints

The Spanish subjunctive: The philosophical dimension

Lookup NU author(s): Professor Ian MacKenzie


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): MacKenzie I

Publication type: Article

Publication status: Published

Journal: Bulletin of Hispanic Studies

Year: 2002

Volume: 79

Issue: 1

Pages: 1-13

ISSN (print): 1475-3839

ISSN (electronic): 1478-3398

Publisher: Liverpool University Press